Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 114–137 (Mi aa1488)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

On operators which commute with the Pommiez type operator in weighted spaces of entire functions

O. A. Ivanovaa, S. N. Melikhovab

a Institute of Mathematics, Mechanics and Computer Sciences, Southern Federal University, Rostov-on-Don, Russia
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz, Russia

Full text: PDF file (286 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:2, 209–224

Bibliographic databases:

Received: 03.07.2015

Citation: O. A. Ivanova, S. N. Melikhov, “On operators which commute with the Pommiez type operator in weighted spaces of entire functions”, Algebra i Analiz, 28:2 (2016), 114–137; St. Petersburg Math. J., 28:2 (2017), 209–224

Citation in format AMSBIB
\Bibitem{IvaMel16}
\by O.~A.~Ivanova, S.~N.~Melikhov
\paper On operators which commute with the Pommiez type operator in weighted spaces of entire functions
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 114--137
\mathnet{http://mi.mathnet.ru/aa1488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593006}
\elib{https://elibrary.ru/item.asp?id=26414180}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 209--224
\crossref{https://doi.org/10.1090/spmj/1447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395756900006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013380337}


Linking options:
  • http://mi.mathnet.ru/eng/aa1488
  • http://mi.mathnet.ru/eng/aa/v28/i2/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Ivanova, S. N. Melikhov, “Ob algebre analiticheskikh funktsionalov, svyazannoi s operatorom Pomme”, Vladikavk. matem. zhurn., 18:4 (2016), 34–40  mathnet
    2. O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov, “On commutant of differentiation and translation operators in weighted spaces of entire functions”, Ufa Math. J., 9:3 (2017), 37–47  mathnet  crossref  isi  elib
    3. O. A. Ivanova, S. N. Melikhov, “On the completeness of orbits of a Pommiez operator in weighted (LF)-spaces of entire functions”, Complex Anal. Oper. Theory, 11:6 (2017), 1407–1424  crossref  mathscinet  zmath  isi  scopus
    4. O. A. Ivanova, S. N. Melikhov, “Kommutant operatora Pomme v prostranstve tselykh funktsii eksponentsialnogo tipa i polinomialnogo rosta na veschestvennoi pryamoi”, Vladikavk. matem. zhurn., 20:3 (2018), 48–56  mathnet  crossref  elib
    5. O. A. Ivanova, S. N. Melikhov, “O topologicheskikh algebrakh analiticheskikh funktsionalov s umnozheniem, opredelyaemym sdvigami”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 14–22  mathnet  crossref  elib
    6. P. A. Ivanov, S. N. Melikhov, “Operator Pomme v prostranstvakh analiticheskikh funktsii mnogikh kompleksnykh peremennykh”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 55–68  mathnet  mathscinet
    7. O. A. Ivanova, S. N. Melikhov, “On Multiplication of Distributions Generated by the Pommiez Operator”, Math. Notes, 105:4 (2019), 625–629  mathnet  crossref  crossref  mathscinet  isi  elib
    8. S. N. Melikhov, “Koeffitsienty ryadov eksponent dlya analiticheskikh funktsii i operator Pomme”, Kompleksnyi analiz. Tselye funktsii i ikh primeneniya, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 161, VINITI RAN, M., 2019, 65–103  mathnet  mathscinet
    9. O. A. Ivanova, S. N. Melikhov, “Algebry analiticheskikh funktsionalov i obobschennoe proizvedenie Dyuamelya”, Vladikavk. matem. zhurn., 22:3 (2020), 72–84  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:262
    Full text:38
    References:30
    First page:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021